# SDR UALA2012022401107

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 39,902 hours, 16,085 cycles
- Engine: Iae V2522A5
- System (JASC): 2350 · Audio Integrating System
- Part: Panel
- Part number: C12848AA01
- Part serial: 211
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO MANAGEMENT PANEL 3 SELECTION KEY - VHF 3 INOP - COM.  REPLACED RADIO MGMT PANEL NR 3 PER MM, OPS NORMAL.
